# SDR SWIA200414292

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 26,378 hours, 37,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE.  REPLACED FORWARD AND AFT TRANSLATION BELL CRANK ROLLERS AND TORQUED AFT TRANSLATION CAM MOUNT BASE BOLT.  LUBED CAM'S AND ROLLERS.  OPERATIONAL CHECK GOOD.
